# SDR 2000UALA00768

- Difficulty date: December 2, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 33,999 hours, 23,454 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Aft Body
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFT BODY OVERHEAT INDICATION FOLLOWED BY AN ABNORMAL ODOR IN THE COCKPIT. SUPPLEMENTAL DATA UPDATE ACCOMPLISHED ENGINE RUN-UP ON BOTH ENGINES, AND PERFORMED PNEUMATIC SYSTEM TEST. NO BURNING SMELL AND NO AFT BODY OVERHEAT LIGHT ILLUMINATED.
